# SDR ASOA2011120800013

- Difficulty date: December 8, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 16,355 hours, 8,930 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 0947
- Condition: Inoperative
- Location: Rudder
- Part time: 11,866 hours, 6,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED A RUDDER OVERBOOST INDICATION ON THE EICAS DISPLAY.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT WHERE MX REPLACED THE RUDDER NR 1 PRESSURE SWITCH, PERFORMED OPS CHECKS AND CLEARED THE DISCREPANCY.
